# SDR GTIA020518

- Difficulty date: May 6, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SJU - LOSS OF 4 QUARTS OF OIL DURING PUSH BACK ON RIGHT ENGINE.  REMOVED AND REPLACED NR 2 ENGINE AS PER SPIRIT AIRLINES W/C 00191.  (M)
